American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C34) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Hannah Larson. Coefficients of McKay-Thompson series and distributions of the moonshine module. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Frank Lübeck and Gunter Malle. A Murnaghan--Nakayama rule for values of unipotent characters in classical groups. Represent. Theory 20 (2016) 139-161.
Abstract, references, and article information   
View Article: PDF

[3] John Conway, John McKay and Allan Trojan. Galois groups over function fields of positive characteristic. Proc. Amer. Math. Soc. 138 (2010) 1205-1212. MR 2578514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert M. Guralnick and Pham Huu Tiep. Decompositions of small tensor powers and Larsen's conjecture. Represent. Theory 9 (2005) 138-208. MR 2123127.
Abstract, references, and article information   
View Article: PDF

[5] John Conway, John McKay and Abdellah Sebbar. On the discrete groups of Moonshine. Proc. Amer. Math. Soc. 132 (2004) 2233-2240. MR 2052398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gerhard Hiss. The $3$-modular characters of the Rudvalis sporadic simple group and its covering group . Math. Comp. 62 (1994) 851-863. MR 1212267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia